# SDR YENA201909120533

- Difficulty date: September 12, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 65,831 hours, 23,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, WHILE ACCOMPLISHING THE REF /3/ SB AS PART OF THE CURRENT HEAVY CHECK THE H2 RT, H3 & H8 LT SIDE HOLES WERE FOUND WITH CRACK AT FR16 RT AND LT CROSSBEAM SPLICING. THE AFFECTED HOLES WERE REAMED UP TO 6.35MM (0.250IN) BUT CRACK PERSISTED ON H2 RT & H3 LT SIDES. MANUFACTURER WAS CONTACTED FOR ASSESSMENT AND PROVIDED A BUSHING REPAIR FOR AFFECTED HOLES H2 RT & H3 LT AND REPAIR DRAWING R531-12926 ISSUE C FOR HOLE H8 LT AND FOR ALL OTHER HOLES WITHOUT CRACK INDICATION AS PER REF /4/ TD. ISSUED THE REF/1/ EA DOCUMENTING THIS REPAIR AS PER THE REF/2/ RDAS. THIS REPAIR REQUIRES A POST REPAIR INSPECTION AT 54000FC, WHERE THE METHOD OF INSPECTION & INTERVAL ARE TBD PER THE REF/2/ RDAS. ALSO PER THE REF/2/ RDAS FOR FR16LT & FR16RT, THE INSPECTIONS REQUIRED PER REF/3/ SB ARE NOW CANCELLED AND SUPERSEDED BY THE MENTIONED INSPECTION OF THIS RDAS. EC A19-640-01 IS ISSUED TO TRACK THIS REPAIR PER THE REF/1/ EA & THE REF/2/ RDAS WITHOUT DEVIATION. IT IS ALSO SET UP TO TERMINATE THE REF/3/ SB. EC A19-640-01 IS ISSUED TO TRACK THE POST REPAIR INSPECTIONS PER THE REF/2/ RDAS WHERE IT IS DUE AT 54000FC FROM REPAIR EMBODIMENT (EMBODIED AT 23681FC / 65831FH ON 08/30/2019). THE METHOD OF INSPECTION AND INTERVAL ARE TBD; THIS REPAIR HAS BEEN APPROVED BY THE REF/2/ RDAS. THIS REPAIR IS CLASSIFIED AS CATEGORY B AND THIS EC IS CLASSIFIED AS “MAJOR”.
